💥 Fast-Acting Pain Relief That Keeps You Moving!
Anadin Ultra Ibuprofen Liquid Capsules deliver 200mg of ibuprofen per dose with twice the absorption speed of standard tablets, providing up to 8 hours of targeted relief from back, muscular, rheumatic, and neuralgic pain. This gluten-free, lactose-free formula is designed for fast, effective inflammation reduction and multi-symptom relief in a convenient 16-capsule pack.
Allergen Information | Contains: Lactose Free, Gluten Free, Peanut Free, Wheat Free |
Weight | 0.02 Kilograms |
Units | 16 count |
Storage Instructions | Do not store above 25°c |
Manufacturer contact | Po Box 3642 Maidenhead Berkshire Sl6 0Xf |
Brand | Anadin |
Format | Capsule |
Country of origin | Italy |
M**R
Excellent
Hubby said they helped his knee pain a treat, great quality, work fast, very effective, not too big, pain relief is fast, spectacular value for money! Highly recommend.
T**!
Dave's time went pain free
Quite fast at arrival n pain free please let me know
C**E
Pain killer
Helped take the edge off. Went to order another pack a few days later but was declined. Shame as they were good so meant had to buy another brand as they ran out. As a one of purchase good though
E**.
Highly recommend
Very good,nice for people with sensitive stomach,
A**H
The best
These are the only over the counter painkillers that actually work for me. they kick in fast and they are cheap to buy. I’d definitely recommend getting these.
O**A
Good
Better pain relief than what my docter gave me
R**U
Healthy
Sharing information.
A**R
as described
As desribed
Trustpilot
2 months ago
2 days ago